Discussions that mention prevacid

High & Low Blood Pressure board


Thank you both so much...... Of all the side effects I find difficulty breathing the most anxiety producing - for obvious reasons :)

You are so right Flower - I take such a variety of medication daily (Prevacid, Carafate, Flovent, Toprol, Diovan) -- who knows if it could be one - or two or more interacting with each other. My mind is tired from trying to figure it out. Or as you stated - on of the conditions that I suffer from (GERD, IBS, Asthma, HBP) causing it :confused:

The problem is - I need the HBP control -- mine is just too high without it so not medicating is not an option. I am hoping that maybe sticking it out my body will adjust to the medicine and the side effects will decrease (if the Diovan is even what is doing it !!!) - who knows maybe I actually picked up a summer cold and that is making my asthma act up :) :)

I too have given a great deal of consideration that the Diovan and Toprol may be interacting with each other - my Dr. is loath to remove the Toprol component at this time because I am getting such great B/P control :( :(

Its all so confusing and for me very scary. My breathing problems seem to be the worst during the night and in the morning - I get a sort of mucousy cough and a tightness in my chest - this is all very recent. I do get short of breath many times throughout the day on the least exertion :( Also very upsetting....

Thank you all for listening and for commenting - it helps to know that I am not alone :) :) We are in this together and I have support!

Nessa